Doctors Urge CDC To Warn People About The Painful Side Effects Of Covid-19 Vaccine!

FEATURED PHOTO: CENTER FOR DISEASE CONTROL DIRECTOR ROBERT R. REDFIELD

YourBlackWorld.net, By Victor Omondi, Posted December 1st 2020

Public health experts and drug manufacturers must be open about the side effects people may experience after receiving their first shot of the Covid-19 vaccine, doctors advised during a meeting with CDC advisers on last week. This comes at a time when states are planning to distribute vaccine doses as early as next month.

According to Dr. Sandra Fryhofer of the American Medical Association, both Covid-19 vaccines, Pfizer’s and Moderna’s, require two doses at varying intervals. As a practicing doctor, she’s worried that her patients may not return for a second dose owing to the potentially unpleasant side effects they may experience at the first shot.

“We really need to make patients aware that this is not going to be a walk in the park,” Fryhofer said in a virtual meeting with the Advisory Committee on Immunization Practices. “They are going to know they had a vaccine. They are probably not going to feel wonderful. But they’ve got to come back for that second dose.”

Those who took part in the Moderna and Pfizer’s coronavirus vaccine trials in September said that they were experiencing high fever, body aches, bad headaches, daylong exhaustion, and other symptoms after receiving the doses. Even though the symptoms were sometimes intense, they often disappeared after a day or even sooner, and it was better than getting the virus, the participants said.

The two companies acknowledged that their vaccines could induce side effects that are similar to mild Covid-19 symptoms, such as muscle pain, chills, and headache.

A woman from North Carolina in the Moderna study who is in her 50s said that while she didn’t experience a fever, she suffered a bad migraine that left her drained and unable to focus. She said that the following day she woke up feeling better after taking Excedrin, adding that Moderna may need to tell people to take a day off for the second dose.

“The second dose will definitely put you down for the day for sure. You will need to take a day off after the second dose,” she said.

Smiley face Smiley face Smiley face Smiley face Smiley face